# SDR FDEA201804020828

- Difficulty date: April 2, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 62,996 hours, 22,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407511
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GOING OUT FROM SKIN AFT SIDE OF THE NR 1 SLAT FROM FASTENER.  COMPLIED WITH EA F-5750-T0339279 P1. FABRICATED TWO REPAIR DOUBLERS, FILLERS &   INSTALLED IAW SRM 57-43-01-2R,   REPAIR 4.
